# SDR SWIA200717663

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 11,509 hours, 9,975 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION GOT A GEAR DISAGREE AND TOWER CONFIRMED THAT THE NOSE GEAR WAS STILL UP.  PERFORMED MANUAL RELEASE GEAR EXTENSION AND RECEIVED THREE GREEN INDICATIONS.  REPLACED NLG SELECTOR VALVE ASSY IAW CRJ 200 MM 32-33-10.  OPERATIONAL CHECKS GOOD.
